RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2017, Number 5, Pages 11–25 (Mi ivm9233)  

This article is cited in 3 scientific papers (total in 3 papers)

Nonlocal problem with integral conditions for a system of hyperbolic equations in characteristic rectangle

A. T. Assanova

Institute of Mathematics and Mathematical Modeling, Ministry of Education and Science, Republic of Kazakhstan, 125 Pushkin str., Almaty, 050010 Republic of Kazakhstan

Abstract: We consider a nonlocal problem with integral conditions for a system of hyperbolic equations in rectangular domain. We investigate the questions of existence of unique classical solution to the problem under consideration and approaches of its construction. Sufficient conditions of unique solvability to the investigated problem are established in the terms of initial data. The nonlocal problem with integral conditions is reduced to an equivalent problem consisting of the Goursat problem for the system of hyperbolic equations with functional parameters and functional relations. We propose algorithms for finding a solution to the equivalent problem with functional parameters on the characteristics and prove their convergence. We also obtain the conditions of a unique solvability to the boundary-value problem with integral condition for the system of an ordinary differential equations. As an example, we consider the nonlocal boundary-value problem with integral conditions for two-dimensional system of hyperbolic equations.

Keywords: system of hyperbolic equations, nonlocal problem, integral condition, solvability, algorithm.

Funding Agency Grant Number
Ministry of Education and Science of the Republic of Kazakhstan 0822/ГФ4


Full text: PDF file (244 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2017, 61:5, 7–20

Bibliographic databases:

UDC: 517.956
Received: 09.12.2015

Citation: A. T. Assanova, “Nonlocal problem with integral conditions for a system of hyperbolic equations in characteristic rectangle”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, no. 5, 11–25; Russian Math. (Iz. VUZ), 61:5 (2017), 7–20

Citation in format AMSBIB
\Bibitem{Ass17}
\by A.~T.~Assanova
\paper Nonlocal problem with integral conditions for a system of hyperbolic equations in characteristic rectangle
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2017
\issue 5
\pages 11--25
\mathnet{http://mi.mathnet.ru/ivm9233}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2017
\vol 61
\issue 5
\pages 7--20
\crossref{https://doi.org/10.3103/S1066369X17050024}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000408843700002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85018417727}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9233
  • http://mi.mathnet.ru/eng/ivm/y2017/i5/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. M. Kechina, “O razreshimosti nelokalnoi zadachi dlya uravneniya tretego poryadka”, Vestn. SamU. Estestvennonauchn. ser., 2017, no. 1, 15–20  mathnet  elib
    2. Assanova A.T., “Solvability of a Nonlocal Problem For a Hyperbolic Equation With Integral Conditions”, Electron. J. Differ. Equ., 2017, 170  mathscinet  zmath  isi
    3. A. T. Assanova, B. Zh. Alikhanova, K. Zh. Nazarova, “Well-posedness of a nonlocal problem with integral conditions for third order system of the partial differential equations”, News Natl. Acad. Sci. Rep. Kazakhstan-Ser. Phys.-Math., 5:321 (2018), 33–41  crossref  isi
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:110
    Full text:28
    References:25
    First page:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019